# SDR V0XR413Y050411001

- Difficulty date: May 4, 2011
- Submitted: May 4, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 34,779 hours, 31,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 34,779 hours, 31,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, STA 167.00 TO 182.00 BETWEEN STR 30 AND 31 LT, FOUND CORROSION ON SKIN.  REPAIRED CORRODED SKIN FROM STA167.00 TO 182.00 BETWEEN STR 30 AND 31 LT IAW RD8-53-11740, WORK ORDER 80022, WORK CARD 1047.
